My battle with Oxy. - Part 6

By House32 · Sep 14, 2014 · ·
  1. It is truly an honor that my story has inspired you. But I cannot take the credit. It is you that has made the bravest step of all, and that's riding yourself of your dark passenger. I will tell you, it's not easy, you will go through some very trying times where you think you can't do it, but in those moments of temptation remember you are not alone. As when you are at your weakest, god will be at his strongest hold you.

    My physical weakness is almost over, but now it's my time to allow grace in my life. We get so preoccupied by things things that mean nothing.

    I cannot really speak for kratom or RDD. But from what I read kratom has helped many, but can also be addictive. Me personally I went cold turkey and followed the "Tomas Recipe" you can research this further on the forums or Google "Tomas Recipe" My doctor prescribed me clonidine (this is an amazing drug and helped a lot with the withdraw) I was also given hydroxyzine and Clonazepam. Of course even with all of these meds, the most important is your will and desire to rid yoirself of your addiction.

    Just remember your not alone, this forum is a great tool to use, and there are many member going through the same battle as us. And the abundance of information on this forum is incredible. I'm here for you and will pray for you. Feel free to PM any time. God bless

    House

Comments

  1. goodgirlgoingbad
    Thank you.. that really means a lot to me, really it does.. and I will message you, thanks and God bless.

    goodgirlgoingbad added 2 Minutes and 29 Seconds later...

    I will get my rx clonzapem tomorrow and check if clonodine is used here in US. I'm already a few hours in... kratom is just a thought, I know it will take time to aquire. ok, I will just message you :) lol.
  2. offthewall87
    Anything sweet will help take the edge off. I did oxy for 3 years and peaked at 40mg lines around 5 times a day, and haven't touched it in almost 6. Make sure you replace the addiction to pills with something and not another drug. Something healthy like, mentioned above, exercise or if you cant manage that yet a little walk. For the aches just a little time, for me about 2 weeks, and hot showers. Good luck!!
  3. TappingSoftly
    What a harrowing experience! I'm not surprised that with all these for-profit rehab facilities advertising all over the place, some places will say anything to get your money and then not deliver. I feel a cleansing rash of law suits comming on!

    I remember that in the first few days af withdrawal, exercise was out of the question. Just moving from the bedroom to the living room felt like climbing Mount Everest. But after about a week, I found that even a little exercise, just a short walk or something, really did make me feel better.

    Most people will tell you that PAWS is the hardest part of recovery. I think that, psychologically, that's true. What I did was tell myself that my "job" was to concentrate on myself and getting better. I got a little exercise every day, ate good food, spent some time with friends, anything to try to feel good. At times it felt a little selfish, but I tried to look at it as a necessity or an obligation, rather than an indulgence, and that helped.

    At your stage (just comming off detox) I recommend that you make it a point to seek out pleasurable, enjoyable activities. These can be physical, social, emotional, spiritual ... whatever. During withdrawal you spend a lot of time sitting around doing nothing. But once the acute withdrawals are over, if you just sit around, your thoughts will turn to using, and the more you think about it, the harder it is to resist.

    Physically, the worst part is now over for you. I strongly urge you to actively manage your PAWS by filling your life with things that you love, or at least like, doing. I know this is easier said than done, but this is your time to get your life back. What's more important than that? You've been through a lot; now its time for the all important follow through. You can do it!
To make a comment simply sign up and become a member!